RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 1, Pages 54–69 (Mi al75)  

This article is cited in 6 scientific papers (total in 6 papers)

A characterization of alternating groups

V. D. Mazurov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: It is proved that a group $G$ generated by a conjugacy class $X$ of elements of order 3, so that every two non-commuting elements of $X$ generate a subgroup isomorphic to an alternating group of degree 4 or 5, is locally finite. More precisely, either $G$ contains a normal elementary 2-subgroup of index 3, or $G$ is isomorphic to an alternating group of permutations on some (possibly infinite) set.

Keywords: alternating group, locally finite group

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:1, 31–39

Bibliographic databases:

UDC: 512.5
Received: 18.02.2004

Citation: V. D. Mazurov, “A characterization of alternating groups”, Algebra Logika, 44:1 (2005), 54–69; Algebra and Logic, 44:1 (2005), 31–39

Citation in format AMSBIB
\Bibitem{Maz05}
\by V.~D.~Mazurov
\paper A~characterization of alternating groups
\jour Algebra Logika
\yr 2005
\vol 44
\issue 1
\pages 54--69
\mathnet{http://mi.mathnet.ru/al75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2165873}
\zmath{https://zbmath.org/?q=an:1096.20004}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 1
\pages 31--39
\crossref{https://doi.org/10.1007/s10469-005-0004-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17444388567}


Linking options:
  • http://mi.mathnet.ru/eng/al75
  • http://mi.mathnet.ru/eng/al/v44/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. D. Mazurov, “A Characterization of Alternating Groups. II”, Algebra and Logic, 45:2 (2006), 117–123  mathnet  crossref  mathscinet  zmath
    2. A. A. Maksimenko, A. S. Mamontov, “The local finiteness of some groups generated by a conjugacy class of order 3 elements”, Siberian Math. J., 48:3 (2007), 508–518  mathnet  crossref  mathscinet  zmath  isi
    3. V. D. Mazurov, “Obobschenie teoremy Tsassenkhauza”, Vladikavk. matem. zhurn., 10:1 (2008), 40–52  mathnet  mathscinet
    4. D. V. Lytkina, V. D. Mazurov, “On $\{2,3\}$-groups without elements of order 6”, Siberian Math. J., 55:6 (2014), 1098–1104  mathnet  crossref  mathscinet  isi
    5. Jabara E. Lytkina D.V. Mazurov V.D., “Some Groups of Exponent 72”, J. Group Theory, 17:6 (2014), 947–955  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Siberian Math. J., 59:5 (2018), 938–946  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:434
    Full text:113
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019